# SDR UPS00832669

- Difficulty date: May 16, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 69,919 hours, 46,983 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LEFT WING CENTER L/E SKIN IS CRACKED AT XW 257.  REPAIRED IAW SRM 57-2-1 FIG 2H.
